# SDR CALA2024071502017

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 97,378 hours, 21,511 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228757106
- Condition: Unserviceable
- Location: Lt Flt Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEFT AUTOPILOT INOP CENTER, NO FAULTS. PERFORMED TEST 30 IAW MM:22-00-02, NO FAULTS AT THIS TIME. PER FLIGHT CREW VERBAL, ALSO STATED THAT THE CENTER A/P ALSO NOTE, PSEU BOX HAD NO POWER AT THE SAME TIME THE MCDP GROUND DISCONNECTED THEN CAME BACK. MCDP GROUND TEST FUNCTION COULD NOT TEST FUNCTION COULD NOT BE ACCESSED, REF L/P 8604321. REQUEST BE ACCESSED, A/C POWER CYCLED OFF AND ON, GROUND TEST FUNCTION AVIONICS AND TECH SUPPORT FOR POSSIBLE ELECTRICAL SYSTEM ISSUES. COULD NOW BE ACCESSED. PERFORMED GOUND TEST 01 - FCC LEFT AND REF L/P 8598498 FOR R FCC CHANGE. WITH PSEU DROPPING OFF AND UPGRADED TO FULL CAT CAPABILITY. OTHER FACTORS IN THE AIR RETURN SUSPECT THIS WAS SYTEM INDUCED. R&R R FCC  MM 22-11-01-404-011. OP''S CHECK GOOD. PERFORMED TEST 30 IRW MM 22-00-02-201. ALL TESTS PASS. OPS CHECK GOOD. A/C
